Equations for primes obtained from integer structure

J. V. Leyendekkers and A. G. Shannon
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 16, 2010, Number 3, Pages 1—10
Download full paper: PDF, 224 Kb

Details

Authors and affiliations

J. V. Leyendekkers
The University of Sydney, 2006, Australia

A. G. Shannon
Warrane College, The University of New South Wales
PO Box 123, Kensington, NSW 1465, Australia

Abstract

Integer structure illustrates how primes represented by 4R1 + 1 are equal to a sum of squares. Such primes are in Class ̅14 ⊂ Z4, a modular ring. The rows of squares in Z4 are well defined and this permits equalities for the primes to be derived from the integer structure. These equalities have the forms R1 = r1 + r0 where r1 = 3n(3n ± 1) or 2 + 9n′(n′ + 1) and r0 = 22q(12m(3m ± 1) + 1) or 22q(4(2 + 9m′(m′ + 1)) + 1), with q = 0, 1, 2, 3,… and n, m yielding the pentagonal numbers, and n′, m′ the triangular numbers. When n = m the equations are similar to Euler’s prime equation. Equations for the remaining primes, in Class ̅34 may be obtained in the same manner using p = y2x2 with (y x) = 1.

Keywords

  • Primes
  • Composites
  • Modular rings
  • Right-end digits
  • Integer structure
  • Triangular numbers
  • Pentagonal numbers

AMS Classification

  • 11A41
  • 11A07

References

  1. Leyendekkers, J.V., A.G. Shannon, J.M. Rybak. 2007. Pattern Recognition: Modular Rings and Integer Structure. North Sydney: Raffles KvB Monograph No 9.
  2. Leyendekkers, J.V., A.G. Shannon. 2008. Analysis of Primes Using Right-end-digits and Integer Structure. Notes on Number Theory and Discrete Mathematics. 14(3): 1-10.
  3. Leyendekkers, J.V., A.G. Shannon. 2008. The identification of Rows of Primes in the Modular Ring Z6. Notes on Number Theory and Discrete Mathematics. 14(4): 10-15.

Related papers

Cite this paper

APA

Leyendekkers, J. V., and Shannon, A. G. (2010). Equations for primes obtained from integer structure. Notes on Number Theory and Discrete Mathematics, 16(3), 1-10.

Chicago

Leyendekkers, JV, and AG Shannon. “Equations for Primes Obtained from Integer Structure.” Notes on Number Theory and Discrete Mathematics 16, no. 3 (2010): 1-10.

MLA

Leyendekkers, JV, and AG Shannon. “Equations for Primes Obtained from Integer Structure.” Notes on Number Theory and Discrete Mathematics 16.3 (2010): 1-10. Print.

Comments are closed.